J. Nonl. Evol. Equ. Appl. 2018 (1), pp. 1-10, published on September 20, 2018:

Pseudo almost periodic solutions for a Nicholson's blowflies model with mortality term

H. Ding, M. Ji

College of Mathematics and Information Science, Jiangxi Normal University Nanchang, Jiangxi 330022, People’s Republic of China

G. M. N’Guérékata

Department of Mathematics, Morgan State University, 1700 E. Cold Spring Lane, Baltimore, M.D. 21251, USA

Received on January 15, 2016
Accepted on March 2, 2016

Communicated by Maximilian F. Hasler

Abstract.  This article is concerned with a discrete Nicholson’s blowflies model, which involvesa nonlinear density-dependent mortality term. By using fixed point theorem and Lyapunov functional method, we obtain the existence and locally exponential stability of pseudo almost periodic solutions for the addressed Nicholson’s blowflies model. In addition, an example is given to illustrate our results.
Keywords:pseudo almost periodic, Nicholson’s blowflies model, exponential stability.
2010 Mathematics Subject Classification:   39A24, 34C27.

Download Full Text: JNEEA-vol.2018-no.1.pdf [215 kB]